| Model Number |
8864 |
| Medical Device Problem Code |
Computer Operating System Problem (2898)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Complaint, Ill-Defined (2331)
| Date of Event |
06/16/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a cancelled procedure occurred.An ilab ultrasound imaging system was selected for use.During the procedure it was noted that the unit is not completing start up and not finding acq pc.No patient complications were reported.
Event or Problem Description
It was reported that a cancelled procedure occurred.An ilab polaris multi-modality guidance system was selected for use.During the procedure it was noted that the unit is not completing start up and not finding acq pc.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: the product was received in good conditions.The acquisition processor failed to boot up.The functional test and malware scan could not be performed due to defective hardware inside the acquisition processor.